# SDR USAA2009101492771

- Difficulty date: October 13, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 836
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING- CAPTAIN GO A FLAP ASYMMETRICAL INDICATION BETWEEN FLAPS 5 AND 10.  THE FLAPS LOCKED OUT.  THE CAPTAIN STATED THE ACFT NEVER WANTED TO ROLL.  THE CREW DECLARED AN EMERGENCY WITH ATC AND ATC ROLLED EMERGENCY VEHICLES TO THE RUNWAY AS A PRECAUTION.  THE ACFT MADE A NORMAL APPROACH AND LANDING AND TAXIED TO THE GATE.  NO INJURIES REPORTED.  REPLACED FLAP POSITION INDICATOR AND TESTED  T/E FLAP POSITION INDICATOR SYS TESTED GOOD IAW AMM 27-58-01.  (K)
